# SDR HEEA0014908

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Selector
- Part number: 384178091
- Condition: Reads High
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY SELECTOR CAPACITANCE READS HIGH OUT OF TOLERANCE.
